# SDR A6WA201643961

- Difficulty date: May 31, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Attach Angle
- Part number: 601R3300319
- Condition: Cracked
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE PANEL LOWER ATTACH ANGLE IS CRACKED.
